Works matching DE "NONLINEAR evolution equations"
Results: 1259
Besov regularity of parabolic and hyperbolic PDEs.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 2, p. 235, doi. 10.1142/S0219530518500306
- By:
- Publication type:
- Article
ON SOME CLASSES OF LINEARIZABLE REACTION-CONVECTION-DIFFUSION EQUATIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 11, doi. 10.1142/S0219530504000266
- By:
- Publication type:
- Article
Quick triggering of magnetic reconnection in magnetotail.
- Published in:
- Earth, Moon & Planets, 2007, v. 100, n. 3-4, p. 225, doi. 10.1007/s11038-007-9139-5
- By:
- Publication type:
- Article
Semilocal and global convergence of the Newton-HSS method for systems of nonlinear equations.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 299, doi. 10.1002/nla.713
- By:
- Publication type:
- Article
Two classes of multisecant methods for nonlinear acceleration.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 3, p. 197, doi. 10.1002/nla.617
- By:
- Publication type:
- Article
Optimal solution error quantification in variational data assimilation involving imperfect models.
- Published in:
- International Journal for Numerical Methods in Fluids, 2017, v. 83, n. 3, p. 276, doi. 10.1002/fld.4266
- By:
- Publication type:
- Article
Exact solutions of (2 + 1)‐dimensional Schrödinger's hyperbolic equation using different techniques.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4575, doi. 10.1002/num.22644
- By:
- Publication type:
- Article
Numerical results for a fourth‐order nonlinear wave equation of Kirchhoff type with a viscoelastic term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1319, doi. 10.1002/num.22837
- By:
- Publication type:
- Article
Nonsmooth analysis of doubly nonlinear evolution equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 253, doi. 10.1007/s00526-011-0482-z
- By:
- Publication type:
- Article
Convergence to steady states of solutions to nonlinear integral evolution equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 319, doi. 10.1007/s00526-010-0342-2
- By:
- Publication type:
- Article
Necessity of a Wiener type condition for boundary regularity of quasiminimizers and nonlinear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 4, p. 481, doi. 10.1007/s00526-008-0216-z
- By:
- Publication type:
- Article
Remarks on proofs of conservation laws for nonlinear Schrödinger equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 3, p. 403, doi. 10.1007/s00526-005-0349-2
- By:
- Publication type:
- Article
The Computation of a Continuum of Constrained Equilibria.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 3, p. 675, doi. 10.1287/moor.21.3.675
- By:
- Publication type:
- Article
NEWTON'S METHOD FOR B-DIFFERENTIABLE EQUATIONS.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 2, p. 311, doi. 10.1287/moor.15.2.311
- By:
- Publication type:
- Article
TRAVERSING LARGE PIECES OF LINEARITY IN ALGORITHMS THAT SOLVE EQUATIONS BY FOLLOWING PIECEWISE-LINEAR PATHS.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 2, p. 242, doi. 10.1287/moor.5.2.242
- By:
- Publication type:
- Article
Study of Nonlinear Evolution of Spacetime Fluctuations in Quantum Gravity Inflation for Deriving Primordial Spectrum.
- Published in:
- Universe (2218-1997), 2024, v. 10, n. 1, p. 33, doi. 10.3390/universe10010033
- By:
- Publication type:
- Article
Traveling Wave Solutions and Conservation Laws of a Generalized Chaffee–Infante Equation in (1+3) Dimensions.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 224, doi. 10.3390/universe9050224
- By:
- Publication type:
- Article
Inextensible Flows of Null Cartan Curves in Minkowski Space R 2 , 1.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 3, p. 125, doi. 10.3390/universe9030125
- By:
- Publication type:
- Article
A Short Review on Clustering Dark Energy.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 1, p. 22, doi. 10.3390/universe8010022
- By:
- Publication type:
- Article
An effective application of differential quadrature method based on modified cubic B-splines to numerical solutions of the KdV equation.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 373, doi. 10.3906/mat-1609-69
- By:
- Publication type:
- Article
On Some Algebraic Properties of Semi-Discrete Hyperbolic Type Equations.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 3, p. 277
- By:
- Publication type:
- Article
On the Unique Continuation Property for the Higher Order Nonlinear Schrödinger Equation With Constant Coefficients.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 3, p. 265
- By:
- Publication type:
- Article
DECAY ESTIMATES FOR TWO-TERM TIME FRACTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAYS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 739, doi. 10.24193/fpt-ro.2021.2.48
- By:
- Publication type:
- Article
NONLOCAL SOLUTIONS AND CONTROLLABILITY OF SCHRÖDINGER EVOLUTION EQUATION.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 2, p. 657, doi. 10.24193/fpt-ro.2020.2.46
- By:
- Publication type:
- Article
Oscillation for a nonlinear dynamic system on time scales.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 9, p. 1333, doi. 10.1080/10236190903527244
- By:
- Publication type:
- Article
Exact solution of nonlinear equations describing stationary ionization wave profile in gas-discharge plasma.
- Published in:
- Technical Physics Letters, 2007, v. 33, n. 3, p. 270, doi. 10.1134/S106378500703025X
- By:
- Publication type:
- Article
Nonlinear Evolution of Waves Based on Radar Wave Measurements and the mNLS Equation.
- Published in:
- Journal of Coastal Research, 2020, v. 99, p. 324, doi. 10.2112/SI99-045.1
- By:
- Publication type:
- Article
Travelling Wave Solutions for Fisher’s Equation Using the Extended Homogeneous Balance Method.
- Published in:
- Sultan Qaboos University Journal for Science, 2021, v. 26, n. 1, p. 22, doi. 10.53539/squjs.vol26iss1pp22-30
- By:
- Publication type:
- Article
Sensitivity analysis for optimal control problems governed by nonlinear evolution inclusions.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 2, p. 199, doi. 10.1515/anona-2016-0096
- By:
- Publication type:
- Article
THE CONTROL OF NONLINEAR ECONOMETRIC SYSTEMS WITH UNKNOWN PARAMETERS.
- Published in:
- Econometrica, 1976, v. 44, n. 4, p. 685, doi. 10.2307/1913436
- By:
- Publication type:
- Article
A Multi-Domain Bivariate Pseudospectral Method for Evolution Equations.
- Published in:
- International Journal of Computational Methods, 2017, v. 14, n. 4, p. -1, doi. 10.1142/S0219876217500414
- By:
- Publication type:
- Article
NONLINEAR FREE VIBRATION OF A MODERATELY THICK DOUBLY CURVED SHALLOW SHELL OF ELLIPTICAL PLAN-FORM.
- Published in:
- International Journal of Computational Methods, 2009, v. 6, n. 4, p. 615, doi. 10.1142/S0219876209002030
- By:
- Publication type:
- Article
Global regularity for critical SQG in bounded domains.
- Published in:
- Communications on Pure & Applied Mathematics, 2025, v. 78, n. 1, p. 3, doi. 10.1002/cpa.22221
- By:
- Publication type:
- Article
Homogenization, Linearization, and Large‐Scale Regularity for Nonlinear Elliptic Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 2, p. 286, doi. 10.1002/cpa.21902
- By:
- Publication type:
- Article
An application of improved Bernoulli sub-equation function method to the nonlinear conformable time-fractional equation.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 3, p. 59, doi. 10.32513/tmj/19322008142
- By:
- Publication type:
- Article
Theoretical and computational structures on solitary wave solutions of Benjamin Bona Mahony-Burgers equation.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 2, p. 33, doi. 10.32513/tmj/19322008120
- By:
- Publication type:
- Article
Meromorphic solutions of some non-linear q-shift difference equations.
- Published in:
- Tbilisi Mathematical Journal, 2020, v. 13, n. 3, p. 53, doi. 10.32513/tbilisi/1601344898
- By:
- Publication type:
- Article
A Lumped Galerkin finite element method for the generalized Hirota-Satsuma coupled KdV and coupled MKdV equations.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 3, p. 159, doi. 10.32513/tbilisi/1569463241
- By:
- Publication type:
- Article
Exact solutions of nonlinear evolution equations using the extended modified Exp(-Ω(ξ)) function method.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 3, p. 109, doi. 10.32513/tbilisi/1569463237
- By:
- Publication type:
- Article
Application of Kudryashov method for the Ito equations.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 136
- By:
- Publication type:
- Article
Complex solutions of the time fractional Gross-Pitaevskii (GP) equation with external potential by using a reliable method.
- Published in:
- Applications & Applied Mathematics, 2016, v. 11, n. 2, p. 943
- By:
- Publication type:
- Article
Modification of Truncated Expansion Method for Solving Some Important Nonlinear Partial Differential Equations.
- Published in:
- Applications & Applied Mathematics, 2012, v. 7, n. 2, p. 488
- By:
- Publication type:
- Article
AN EFFECTIVE TECHNIQUE OF exp(-φ(ξ))- EXPANSION METHOD FOR THE SCHAMEL-BURGERS EQUATION.
- Published in:
- Journal of Science & Arts, 2024, v. 24, n. 3, p. 495, doi. 10.46939/J.Sci.Arts-24.3-a04
- By:
- Publication type:
- Article
SOLVING SOME IMPORTANT NONLINEAR TIME-FRACTIONAL EVOLUTION EQUATIONS BY USING THE (G'/G)-EXPANSION METHOD.
- Published in:
- Journal of Science & Arts, 2020, v. 20, n. 4, p. 815, doi. 10.46939/J.Sci.Arts-20.4-a04
- By:
- Publication type:
- Article
EXACT SOLUTIONS OF SRLW EQUATION BY A NEW ANALYTICAL TECHNIQUE.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 4, p. 313
- By:
- Publication type:
- Article
EXACT SOLUTIONS OF NONLINEAR EVOLUTION EQUATIONS ARISING IN MATHEMATICAL PHYSICS BY (G' /G, 1/G) -EXPANSION METHOD.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 3, p. 229
- By:
- Publication type:
- Article
New Similarity Solutions of a Generalized Variable-Coefficient Gardner Equation with Forcing Term.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 4, p. 112, doi. 10.3390/sym10040112
- By:
- Publication type:
- Article
New Traveling Wave Solutions of Nonlinear Time Fractional Duffing Model via IBSFM.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2020, v. 14, n. 30, p. 42, doi. 10.4316/JACSM.202002007
- By:
- Publication type:
- Article
A Dynamic Contact Problem Between Elasto-Viscoplastic Piezoelectric Bodies with Adhesion.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2020, v. 12, n. 1, p. 15, doi. 10.26713/jims.v12i1.1276
- By:
- Publication type:
- Article
Factors Influencing Skill Improvements in the ECMWF Forecasting System.
- Published in:
- Monthly Weather Review, 2013, v. 141, n. 9, p. 3142, doi. 10.1175/MWR-D-12-00318.1
- By:
- Publication type:
- Article